MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL FULL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL FULL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bd vascular access devices field assurance received a leaking picc for evaluation.A note from the customer attached to the sample stated picc was inserted in the basilic vein.Additional information received 1/24/2023: customer reports the patient had the picc replaced.No other information was provided.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 4fr d/l powerpicc provena catheter.Usage residues were observed throughout the sample.Needleless injection caps were attached to both luer adapters.Microscopic inspection of the sample did not reveal any damage or evidence of leakage.The molded joint and suture wings appeared well-formed and unremarkable.Attempts to infuse water through both luers with and without the injection caps revealed both lumens to be patent to infusion and aspiration with no observed leaks.No leaks were observed during pressurization of the sample.No leaks or damage were observed during functional and microscopic examination of the returned sample.Consequently this complaint is unconfirmed at this time.

Brand Name
DOT PROV 4F DL FULL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16261233
Report Number3006260740-2023-00192
Device Sequence Number4880757
Product Code LJS
UDI-Device Identifier00801741130120
UDI-Public(01)00801741130120
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1274108
Device Lot NumberREGU0941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date01/28/2023
Supplement Report FDA Received Date02/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale